MAUDE Adverse Event Report: IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER

IMPERATIVE CARE INC. ZOOM REPERFUSION CATHETER
Model Number ICRC071137
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Perforation of Vessels (2135)
Date of Event 11/08/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The first zoom 71 used in the procedure was returned for investigation.Review of the zoom 71 noted damage which suggests an axial force was applied during the procedure, resulting in stretching, twisting and kinking of shaft materials.The distal marker band tip of the device was found to be ovalized and deformed.The manufacturing records for zoom 71 were reviewed and demonstrated that the product met all the design and manufacturing specifications.Based on the review of the returned zoom 71, the exact root cause for the perforation, hemorrhage and death cannot be confirmed.There was no indication that the zoom 71 had a direct cause of the reported adverse events.Complaint information noted that the damage observed on the zoom 71 was attributed to tortuous anatomy and that the damage did not affect the outcome of the procedure.As multiple devices were involved in the reported event, a related mdr was submitted for the same patient and incident under reference number: 3014590708-2026-00006.
 
Event or Problem Description
Thrombectomy was performed for an m1 stroke.The physician utilized a third-party wire, zoom sim and zoom 88.The 88 remained low in the cervical ica while a zoom 71, third-party microcatheter and third-party neuro wire were advanced to the clot.Manual aspiration was performed with a syringe through zoom 71 when the physician felt resistance and slipping of the zoom 88 and the physician lost access.Physician removed everything including the zoom 88.He went back up with a third-party access catheter and a new zoom 71 and was able to open the m1 successfully.There were distal blockages that he attempted to reach with a zoom 55 unsuccessfully, at which point the procedure was stopped.Post procedure, it was noticed that the zoom 88 was kinked mid-shaft and the original zoom 71 was kinked near the distal tip.The kinks on the zoom catheters were attributed to the patient's tortuous anatomy and did not affect the outcome of the procedure.The third-party femoral sheath was also kinked at the groin access site.Post procedure, an intercranial perforation was identified.Additionally, post procedure a rle (right lower extremity) ischemia was noted, and a head ct was performed which confirmed a large 8-9mm parenchymal hemorrhage with ivh (intraventricular hemorrhage) and sah (subarachnoid hemorrhage).The physician did not specify a cause for the perforation and no intervention was performed to treat the perforation.Patient death occurred on (b)(6) 2025 and cause of death is unknown.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave.
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key24325250
Report Number3014590708-2026-00005
Device Sequence Number21213174
Product Code NRY
UDI-Device Identifier00812212030450
UDI-Public(01)00812212030450(17)260612(10)F2409603
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Model NumberICRC071137
Device Catalogue NumberICRC071137
Device Lot NumberF2409603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL SHEATH.; MICROCATHETER.; NEURO WIRE.; NEURON MAX.; ZOOM 55.; ZOOM 71.; ZOOM 88.; ZOOM SIM.
Outcome Attributed to Adverse Event Other; Death;
Patient Age56 YR
Patient SexFemale
Patient Weight76 KG
Patient EthnicityNon Hispanic
Patient RaceWhite